# SDR ABXA070181

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,579 hours, 21,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: B23221
- Condition: Unwanted Deploy
- Location: Pax Door
- Part time: 270 hours, 113 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER DEPLOYED SLIDE INADVERTANTLY.  REMOVED AND REPLACED MAIN ENTRY DOOR SLIDE IAW B767 AMM 21-58-1-1.
